MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA360005
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® excluder® conformable aaa endoprosthesis.It was reported that the aortic extender did not deploy as intended.The procedure was performed emergently due to a ruptured abdominal aortic aneurysm (aaa), and the infrarenal neck did not meet the optimal criteria outlined in the instructions for use (ifu), measuring approximately 6 to 7 mm in length.Upon full deployment, the extender did not align coaxially with either the ipsilateral limb or the aorta.The deployment occurred slightly faster than the fsa would have preferred.The device appeared distorted on the proximal and distal end, exhibiting signs of infolding and/or scruching.To address this, an additional proximal aortic extender was placed, and ballooning was performed throughout the system.There was no unintentional coverage of adjacent vessels.There was no patient harm or adverse event.The physician does not believe the issue was due to anatomical constraints.At the distal site of infolding, there were no significant angulations.The root cause of the deployment issue remains unknown.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6 the imaging evaluation determined the following: five jpeg radiographic images were provided for evaluation.The images did not have name, date, or demographics.The images prevented manipulation such as window leveling, rotation, or measurement of diameter and length.Image 1: shows one non-deployed aortic extender, identifiable by three long radiopaque markers, advanced to the level of the renal arteries.Image 2: the long radiopaque markers do not appear to be parallel.The wire pattern also appears distorted/unaligned.Image shows contrast proximal to the proximal end of the devices.It cannot be confirmed if there is a blockage within the proximal implanted devices or if this is where the timing of the bolus was image 3: the image continues to show non-aligned long proximal markers of the aortic extender.Image 4: a marker pigtail catheter is present.Only one aortic extender appears to be implanted.Image 5: shows a second aortic extender being implanted and ballooned.The unaligned first radiopaque markers appear to be the same.However, the markers of the second aortic extender appear to be somewhat parallel to each other and there does not appear to be wire distortion at the proximal end of the 2nd aortic extender.The images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee all key findings have been captured or that the findings are accurate.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22395245
Report Number3007284313-2025-04075
Device Sequence Number21122280
Product Code MIH
UDI-Device Identifier00733132650972
UDI-Public(01)00733132650972(17)280129
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXA360005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale